# SDR 2023F00029

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Aircraft: XAAML
- Make and model: Boeing 737852
- Aircraft serial: 36707
- Aircraft time: 31,893 hours, 11,949 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 54,060 hours, 20,898 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: J1215P17
- Part serial: 24428MAY1822
- Condition: Damaged
- Location: Hmu
- Part time: 5 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL LEAK IN HMU LINES, GASKET RUBBER SEAL DAMAGED
